Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 54, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 5, 2011, 11:36 AM CDT for Tuscaloosa County, Alabama. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 11:36 AM CDT (16:36 UTC)
- Expired
- Sep 5, 2011, 6:30 PM CDT
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 11:36 AM CDT | FLASH FLOOD | Tuscaloosa, AL | WATER WAS REPORTED OVER MCFARLAND BETWEEN 13TH STREET AND UNIVERSITY BLVD. |
| Sep 5, 1:00 PM CDT | FLASH FLOOD | Tuscaloosa, AL | ROADS WERE CLOSED DUE TO FLOODING THROUGHOUT THE COUNTY, ESPECIALLY IN THE CITY OF TUSCALOOSA. |
| Sep 5, 4:12 PM CDT | FLASH FLOOD | Abernant, AL | HIGHWAY 216 IN LAKEVIEW FLOODED. THIS IS NEAR EXIT 100 OF INTERSTATE 20/59. |
| Sep 5, 6:30 PM CDT | FLOOD | Tuscaloosa, AL | FLOODING DUE TO HEAVY RAIN LED TO ROADS BEING CLOSED THROUGH WEDNESDAY MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
575
WGUS54 KBMX 051636
FFWBMX
ALC125-052030-
/O.NEW.KBMX.FF.W.0054.110905T1636Z-110905T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1136 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 330 PM CDT
* AT 1132 AM CDT...NATIONAL WEATHER SERVICE INDICATED AN AREA OF VERY
HEAVY RAINFALL ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN
HAVE FALLEN DURING THE PAST THREE HOURS...AND AN ADDITIONAL ONE TO
THREE INCHES IS POSSIBLE DURING THE NEXT TWO HOURS. SOME LOCALIZED
STREET FLOODING HAS BEEN REPORTED IN THE NORTHPORT AREA.
* RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHPORT...TUSCALOOSA...BROOKWOOD...COALING...COKER....MCFARLAND
MALL...SAMANTHA...UNIVERSITY MALL AND VANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3352 8767 3358 8767 3361 8763 3359 8732
3352 8732 3350 8726 3348 8729 3349 8733
3346 8733 3342 8725 3332 8718 3328 8707
3325 8707 3320 8720 3313 8720 3312 8729
3301 8732 3302 8783 3302 8784 3352 8784
$$
411 follow-up statement
447
WGUS54 KBMX 052021
FFWBMX
ALC125-052330-
/O.EXT.KBMX.FF.W.0054.000000T0000Z-110905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 318 PM CDT...NATIONAL WEATHER SERVICE INDICATED AN AREA OF
VERY HEAVY RAINFALL ACROSS TUSCALOOSA COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHPORT...TUSCALOOSA...BRYANT DENNY STADIUM...BULL
CITY...COKER...MCFARLAND MALL...SAMANTHA...TANNEHILL IRONWORKS
STATE PARK...UNIVERSITY MALL AND VANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3352 8767 3358 8767 3361 8763 3359 8732
3352 8732 3350 8726 3348 8729 3349 8733
3346 8733 3342 8725 3332 8718 3328 8707
3325 8707 3320 8720 3313 8720 3312 8729
3301 8732 3302 8783 3302 8784 3352 8784
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:50 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Sep 5, 6:50 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 650 AM CDT MON SEP 5 2011 .UPDATE... 12Z AVIATION. && .DISCUSSION... AFTER A FAIRLY NICE RAIN ACROSS THE AREA ON SUNDAY...THE MUCH ANTICIPATED HEAVY RAIN EVENT IS NOW TAKING SHAPE TO OUR NORTH AND WEST AND WILL BE IMPACTING CENTRAL ALABAMA THROUGHOUT THE DAY AND EVENING HOURS. LOOKING AT THE OVERALL PICTURE...THE TWO MAIN FEATURES IMPACTING THE REGION THIS MORNING IS THE COLD FRONT TO THE NORTH AND LEE. BASED ON SURFACE ANALYSIS THIS MORNING AT 9Z THE COLD FRONT APPEARS TO BE JUST EAST OF JACKSON MS TO HUNTSVILLE AL UP TO OHIO. THE SECOND FEATURE CONTINUES TO BE THE REMNANTS OF LEE NOW 35 WNW OF NEW ORLEANS. THE CENTER IS BEGINNING TO PICK UP SOME SPEED AND IS NOW MOVING AT 12 MPH. THE REMNANTS OF LEE OVER IS BECOMING INFLUENCED BY AN UPPER TROUGH MOVING THROUGH THE MIDWEST AS WELL AS AMPLIFYING SOUTHEASTWARD THROUGH THE GREAT LAKES AND OHIO VALLEYS. THIS WILL HELP LEE BEGIN TO INCREASE IN FORWARD MOTION THROUGH THE DAY. WITH THE SYSTEM BEING MORE EXTRA-TROPICAL...ONE COULD IMAGINE THAT A FRONTAL BOUNDARY...OR WARM FRONT WOULD BE POSITIONED ALONG THE COAST. THIS IS TRUE FOR THE MOST PART AND IS WHERE MOST OF THE SPINNING HAS BEEN THIS MORNING IN REGARDS TO TORNADO THREATS. AS THE FRONT LIFTS SLOWLY NORTHWARD DUE TO THE NORTHEAST TREK OF LEE...HIGHER MID TO UPPER 70 DEWPOINTS WILL BEGIN TO WORK INTO THE SOUTHERN HALF OF THE AREA. THIS WILL INCREASE THE WARM SECTOR FURTHER NORTH AND ENHANCE THE THREAT FOR ISOLATED TORNADOES DURING THE DAY. THERE WILL BE A POTENTIAL FOR 300 TO 500 J/KG MUCAPE IN ACROSS THE FAR SOUTHERN SECTIONS OF THE AREA...BUT WILL NEED TO MONITOR FOR ANY ADDITION TO THAT AS THE CENTER MOVES THROUGH. AS FOR RAIN...STILL EXPECTING A FAIRLY ROBUST AMOUNT OF RAIN FOR MUCH OF CENTRAL ALABAMA...WITH THE HEAVIEST AMOUNTS ALONG AND NORTH OF THE I-20 CORRIDOR. HERE 4 TO 9 INCHES CAN BE EXPECTED...WITH 2 TO 5 INCHES SOUTH OF HERE. THE LOWEST TOTALS SHOULD BE SOUTH OF THE I-85 CORRIDOR...HOWEVER ISOLATED AREAS COULD STILL SEE HIGHER TOTALS...DEPENDING ON THE SETUP OF RAIN BANDS DURING THE DAY. THE MODELS REALLY ONLY AGREE ON THE OVERALL EVOLUTION OF THE SYSTEM OVER THE NEXT SEVERAL DAYS...AS THERE REMAINS TIMING ISSUES ON THE EXACT EXIT TIMING AND LEFT OVER WRAP AROUND RAIN. AT THIS TIME FEEL AS THROUGH THE BEST CHANCES FOR RAIN WILL BE ENDING BY TUESDAY MORNING...AS PER GFS AND NAM...HOWEVER...THE EURO AND SREF MODELS KEEP RAIN IN THROUGH THE DAY TUESDAY AND EVEN INTO WEDNESDAY. SO KEPT IN POPS THROUGH WEDNESDAY FOR THIS UNCERTAINTY. ONE THING FOR SURE WOULD BE THAT THE HEAVY RAINS SHOULD BE ENDING BY TUESDAY MORNING...HOWEVER FLOODING CONCERNS MAY CONTINUE INTO THE END OF THE WEEK...DEPENDING ON THE EXACT PLACEMENT OF THE HEAVIEST RAINS. WE WILL DRY OUT SOME ON THURSDAY AND FRIDAY...WITH JUST ISOLATED CHANCES FRIDAY AFTERNOON AS THE REMNANTS OF LEE MAY BECOME CUT OFF FROM THE FLOW AND REMAIN PARKED OVER THE OHIO VALLEYS. BY THE WEEKEND AND INTO THE FIRST OF NEXT WEEK...BOTH EXTENDED MODELS TAKE THIS CUT OFF LOW BACK OVER THE TENNESSEE VALLEY AND SOUTHEAST PROVIDING THE AREA WITH MORE CLOUDS AND RAIN CHANCES. MODELS HAVE REALLY BACKED OFF ON THE AMOUNT OR COVERAGE OF THESE SHOWERS AND THUNDERSTORMS SO WILL GO WITH JUST SLIGHT CHANCES FOR NOW. AS FOR THE TROPICS...WELL THEY REMAIN ACTIVE AS WE APPROACH THE PEAK OF THE HURRICANE ACTIVITY WITHIN THE NEXT WEEK...SO STAY TUNED FOR ANY CHANGES. && .AVIATION... 12Z TAF DISCUSSION. UNFORTUNATELY CIGS AND VIS WILL CONTINUE TO BE ALL OVER THE PLACE THRU MUCH OF THE PERIOD AS RAIN BANDS ASSOCIATED WITH THE REMNANTS OF LEE MOVE ACROSS THE AREA. RAIN WILL BE PREDOMINANT AT ALL TERMINALS...BUT TIMING OF THE HEAVIEST PRECIP IS JUST ABOUT IMPOSSIBLE AS IT WILL COME IN MULTIPLE WAVES. PROLONGED PERIODS OF MODERATE TO HEAVY RAINFALL COULD LEAD TO MINOR FLOODING. CONDITIONS SHOULD BEGIN TO IMPROVE TOWARD THE END OF THE PERIOD AS THE SFC LOW BEGINS TO MOVE INTO THE NORTHERN PORTIONS OF THE FORECAST AREA AND THE BULK OF THE RAIN SHIFTS TO THE NORTHEAST. AS FAR AS WINDS GO...THEY ARE GOING TO GET GUSTY. SUSTAINED WINDS OF 15 TO 20 KTS IS POSSIBLE LATER TODAY WITH GUSTS UP TO 30 KTS OR HIGHER. THERE IS LOW CONFIDENCE IN THE WIND DIRECTION FORECAST BEGINNING THIS AFTN AND CONTINUING THRU THE NIGHT. WIND DIRECTIONS WILL VARY GREATLY AS THE CENTER OF THE SFC LOW MOVES CLOSER AND EVENTUALLY INTO THE WESTERN PORTIONS OF THE AREA. 19 && .HYDROLOGY... A COLD FRONT HAS EDGED INTO FAR NORTHWESTERN ALABAMA THIS MORNING. THIS FRONT WILL ALLOW DEEP TROPICAL MOISTURE FROM THE REMNANTS OF LEE...TO POOL ACROSS CENTRAL ALABAMA. THE COMBINATION OF THESE TWO FEATURES WILL POTENTIALLY PRODUCE WIDESPREAD RAIN AMOUNTS OF 2 TO 9 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH AT LEAST TUESDAY MORNING. THE HIGHEST TOTALS OF 4 TO 9 INCHES WILL BE ACROSS THE NORTH AND WEST...OR GENERALLY NORTH OF THE I-20 CORRIDOR. WHILE AREAS IN EAST MAY SEE 2 TO 5 INCHES. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 76 65 73 58 73 / 100 90 60 30 20 ANNISTON 79 66 74 60 75 / 100 100 50 30 20 BIRMINGHAM 77 63 73 58 76 / 100 100 50 20 10 TUSCALOOSA 78 64 74 57 79 / 100 100 30 20 10 CALERA 79 64 73 58 77 / 100 100 40 20 10 AUBURN 82 67 77 60 78 / 100 100 40 20 10 MONTGOMERY 83 66 77 59 80 / 100 90 30 20 10 TROY 83 67 79 58 80 / 100 80 30 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALL OF CENTRAL ALABAMA. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 AM CDT TUESDAY FOR FOR ALL OF CENTRAL ALABAMA. && 16/19
Hazardous weather outlook, Sep 5, 10:43 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1043 AM CDT MON SEP 5 2011 ALZ011>015-017>050-060100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1043 AM CDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HEAVY RAINFALL CAN BE EXPECTED ACROSS ALL OF CENTRAL ALABAMA...WHICH COULD LEAD TO LOCALIZED FLOODING. THE HIGHEST THREAT AREA WILL BE WEST OF I-65 AND ALONG AND NORTH OF I-20. ISOLATED WEAK TORNADOES ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF A YORK...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE EFFECTS OF LEE WILL CONTINUE THROUGH AT LEAST MIDWEEK AND SEVERAL THREATS ARE POSSIBLE. RAIN TOTALS OF 2 TO 9 INCHES ARE ANTICIPATED THROUGH WEDNESDAY. WHILE THE RAIN WILL BE VERY BENEFICIAL...ANY PROLONGED DURATION OF HEAVY RAIN IN ONE PARTICULAR AREA...ESPECIALLY URBAN AREAS...MAY CAUSE SOME EXCESSIVE RUNOFF AND MINOR FLOODING. THE PROLONGED RAINFALL MAY LEAD TO SOME MINOR RIVER FLOODING BEGINNING LATE TUESDAY. IT COULD BE A COUPLE OF DAYS BEFORE RIVER LEVELS RETURN TO NORMAL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:31 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Sep 5, 5:34 AM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Sep 5, 5:54 AM CDT | Flash Flood Warning | BMX | Elmore, Montgomery | 2 hr |
| Sep 5, 6:19 AM CDT | Flash Flood Warning | BMX | Pickens | 7 hr |
| Sep 5, 6:20 AM CDT | Tornado Warning | BMX | Pickens | 24 min |
| Sep 5, 6:44 AM CDT | Flash Flood Warning | BMX | Lamar | 4 hr |
| Sep 5, 6:57 AM CDT | Flash Flood Warning | BMX | Lamar | 7 hr |
| Sep 5, 7:16 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 8 hr |
| Sep 5, 8:27 AM CDT | Flash Flood Warning | BMX | Sumter | 4 hr |
| Sep 5, 9:01 AM CDT | Areal Flood Warning | BMX | Lamar | 60 hr |
| Sep 5, 9:29 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 48 hr |
| Sep 5, 9:40 AM CDT | Flash Flood Warning | BMX | Pickens | 6 hr |
| Sep 5, 10:07 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 72 hr |
| Sep 5, 10:07 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 59 hr |
| Sep 5, 10:07 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
| Sep 5, 10:14 AM CDT | Tornado Warning | BMX | Bullock, Pike | 13 min |
| Sep 5, 10:16 AM CDT | Flash Flood Warning | BMX | Greene | 6 hr |
| Sep 5, 10:28 AM CDT | Flash Flood Warning | BMX | Lamar | 4 hr |
| Sep 5, 10:31 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 29 min |
| Sep 5, 10:48 AM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 27 min |
| Sep 5, 10:51 AM CDT | Tornado Warning | BMX | Lee | 24 min |
| Sep 5, 11:11 AM CDT | Tornado Warning | BMX | Chambers | 34 min |
| Sep 5, 11:39 AM CDT | Tornado Warning | BMX | Perry | 36 min |
| Sep 5, 12:20 PM CDT | Tornado Warning | BMX | Dallas | 25 min |
| Sep 5, 12:21 PM CDT | Tornado Warning | BMX | Bullock, Pike | 24 min |
| Sep 5, 12:35 PM CDT | Tornado Warning | BMX | Chilton, Dallas, Perry | 25 min |
| Sep 5, 12:40 PM CDT | Areal Flood Warning | BMX | Pickens | 3 hr |
| Sep 5, 1:00 PM CDT | Tornado Warning | BMX | Lee, Russell | 30 min |
| Sep 5, 1:09 PM CDT | Flash Flood Warning | BMX | Jefferson | 6 hr |
| Sep 5, 1:27 PM CDT | Areal Flood Warning | BMX | Pickens | 3 hr |
| Sep 5, 1:47 PM CDT | Areal Flood Warning | BMX | Pickens | 3 hr |
| Sep 5, 2:27 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 48 min |
| Sep 5, 2:28 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson | 4 hr |
| Sep 5, 3:01 PM CDT | Areal Flood Warning | BMX | Fayette, Marion, Walker, Winston | 17 hr |
| Sep 5, 3:03 PM CDT | Tornado Warning | BMX | Lee, Macon | 27 min |
| Sep 5, 3:26 PM CDT | River Flood Warning | BMX | Jefferson | 15 hr |
| Sep 5, 4:06 PM CDT | Areal Flood Warning | BMX | Pickens | 16 hr |
| Sep 5, 4:39 PM CDT | Flash Flood Warning | BMX | Jefferson | 5 hr |
| Sep 5, 4:52 PM CDT | Flash Flood Warning | BMX | Bibb, Shelby | 3 hr |
| Sep 5, 5:08 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 67 min |
| Sep 5, 5:12 PM CDT | Flash Flood Warning | BMX | Etowah, St. Clair | 6 hr |
| Sep 5, 6:12 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 78 min |
| Sep 5, 6:18 PM CDT | Areal Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 5, 6:38 PM CDT | Flash Flood Warning | BMX | Blount | 3 hr |
| Sep 5, 6:41 PM CDT | High Wind Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 5 more | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.